MAUDE Adverse Event Report: SYNTHES GMBH ANTIROTATION SCR FEM NECK 75 LNTH -S; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

SYNTHES GMBH ANTIROTATION SCR FEM NECK 75 LNTH -S; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Catalog Number 04.168.475S
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 08/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not ben able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employes that the report constitutes an admission that the device, depuy synthes, or its employes caused or contributed to the potential event described in this report.E3: reporter is a j&j employe.D9: complainant part is not expected to be returned for manufacturer review/investigation.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has ben determined that no corrective and/or preventative action is proposed.This complaint wil be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation wil be updated as applicable.Device history lot a manufacturing record evaluation was performed for the finished device part: 04.168.475s-15, lot: 7219p01.It was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 22-aug-2023, manufacturing site:jabil grenchen, expiry date:01-aug-2033.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a folow-up medwatch wil be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2024, the patient underwent an orif with fns for femoral neck fracture.The surgery was completed successfully without any surgical delay.On (b)(6) 2024, a removal surgery was performed.The preoperative x-ray showed bone healing failure.No further information is available.This report involves one (1) antirotation scr fem neck 75 lnth -s.This is report 1 of 4 for (b)(4).

Brand Name
ANTIROTATION SCR FEM NECK 75 LNTH -S
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
JABIL GRENCHEN
solothurnerstrasse 186
grenchen 2540
SZ   2540
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key20089860
Report Number8030965-2024-10449
Device Sequence Number7580920
Product Code KTT
UDI-Device Identifier10886982274571
UDI-Public10886982274571
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172872
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.168.475S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2024
Initial Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOLT FOR FEMORAL NECK SYS 75 LENGTH -S; LOCKSCR Ø5 SELF-TAP L40 TAN; PL 1-HO F/FEM NECK SYST TAN
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown